It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Knee & Hip Problems Board Index
Pages: 1Showing 1 - 9 of 9 for cipro knee. (0.005 seconds)


... After taking my 5th Cipro of a 10 pill regimen, I woke up the next morning with a very swollen right knee. The pain was just above the kneecap and somewhat on top and beneath. ... (1 replies)
... Cipro is well known to cause very strange after effects including tendinitis all over the body. That would explain a lot of your joint pain and even the knee locking and popping. Your doc might be right. ... (2 replies)
Knee and hip pain
Mar 10, 2013
... Hip arthritis often masquerades as knee pain. I have had both hip and knee pain for about a year, and will have a total hip replacement in 2 weeks. My surgeon is confident it will resolve my knee pain. ... (3 replies)

... I did read about Cipro. Very bad Med. :mad: I was also informed that this will all subside in roughly 6 months. I do eat an excellent diet. No sugar, grain, bread or potatoes. Protein and essential fatty acids. Herbal teas, etc....... What a drag till I heal. Thank you for your response (2 replies)
... Have you taken Levaquin or Cipro in the last couple of months? ... (3 replies)
... recently was in the hospital because I had a really bad virus that caused a severe bronchitis. I was given iv avelox, iv steroids, and then at home I had to take cipro and prednisone. Now I have developed a terrible pain behind my knee. ... (1 replies)
... deer tick stuck under my chin. It must have been only on me roughly 3 to maybe 5 hours, however there was no rash. Well I was also finishing up a 10 day dose of Cipro for an infection which last dose was on May 1st 2009. ... (2 replies)
... Dear Kimmey, Report unusual swelling to your doctor's advice nurse and your pharmacist ASAP. Be sure to report whether your skin is red or hot. Don't assume anything. Each case is different, hon. Talk to the professionals and take their advice. Let us know what you find out. (1 replies)
... ndons, joints or muscle in your body. If you have ever taken any of these meds than look up Levaquin Tendonitis. Just a though. I suffer from pain everyday in my knee because of taking Levaquin. ... (47 replies)


Associated Tags: ankle, hips, knee & hip[ problems, knees, pain

Pages: 1

All times are GMT -7. The time now is 03:16 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!